# SDR AALA20012048

- Difficulty date: November 18, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3240 · Landing Gear Brake System
- Part: Detector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LHR - FLT 101 - BRAKE HOT LIGHT ILLUMINATED IN CRUISE FLIGHT.  ECAM INDICATIONS ON WHEELS 1, 2, 5 AND 6 WERE 400-420 DEGREES.  ACCOMPLISHED PROCEDURES IAW OPERATING MANUAL.  INDICATIONS REMAINED UNCHANGED.  REPLACED BRAKE DETECTION UNIT AND LEFT GEAR BRAKE TEMP COMPENSATOR ACCOMPLISHED.  OPS CHECK TEST NORMAL PER THE MM.  (M)
